# SDR UIEA2020042900915

- Difficulty date: April 28, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,183 hours, 17,555 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Unknown
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW( PERFORMED FIM 30-41-00. BITE PROCEDURES COMPLETED. OPS CHECK GOOD. TASK 802. PERFORMED NO WIRING DAMAGE FOUND. WINDOW SENSOR RESISTANCE CHECK PERFORMED. RESISTANCE WITHIN LIMITS. WINDOW HEAT OPS CHECK GOOD. )
